# SDR UIEA2022081800867

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,520 hours, 19,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO STA 1000 FRONT SPAR SHEAR TIE AT RBL 57.5 FOUND 1EA CRACK( SHEAR TIE REPLACEMENT AS PER ATLAS AIR EO 4453C024  REV 2 PART 9 AND RI NO : RI-53-43-15801 REV A )
